Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Abdominal pain,vomiting,nausea,frequent diarrhea,bruise and sharp pain in lower back,cramps,epileptic,history of depression,heartbeat flutters

I have had abdominal pain , random vomitting and nausea , frequent diahhrea for the past 3 days. I felt like i had a bruise on my lower back 2 days ago but there was no mark. Today there is a bruise and sharp pains in my lower back and worse cramps. I dont seem to have a fever but have vomitted 2 times. I thought kidney infectiom but i dont know if that explains vomitting and diahreah. I am epileptic and on medication, i have a history of depression and also (i dont know if this is normal or not) my heartbeat seems to flutter randomly, starting a month ir two ago.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Ane,

Welcome here on HCM.
You are suffering from gastroenteritis which needs medical attention.
Before you consult your gp you start electrolytes in water to compensate water loss.
Even than if your problems do not improve within two days or it aggravates than consult you gp immediately.

Get-well soon.

Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor